# SDR SWAA2024060685370

- Difficulty date: May 13, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT 2024-318172<[01] REPLACED ANGLE LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-05-0G-0; DWG 149A8102 SHEET 19 REV A. AND DWG 149A8104 SHEET 1 REV B.;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS867 AND LBL11 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; DWG 149A8102 SHEET 19 REV A. AND DWG 149A8104 SHEET 1 REV B.;[03] COMPLETED CORRECTIVE ACTION 2
